The residual spectrum of Sp 4
Compositio Mathematica, Volume 99 (1995) no. 2, pp. 129-151.
@article{CM_1995__99_2_129_0,
     author = {Kim, Henry H.},
     title = {The residual spectrum of $Sp_4$},
     journal = {Compositio Mathematica},
     pages = {129--151},
     publisher = {Kluwer Academic Publishers},
     volume = {99},
     number = {2},
     year = {1995},
     zbl = {0877.11030},
     mrnumber = {1351833},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1995__99_2_129_0/}
}
TY  - JOUR
AU  - Kim, Henry H.
TI  - The residual spectrum of $Sp_4$
JO  - Compositio Mathematica
PY  - 1995
DA  - 1995///
SP  - 129
EP  - 151
VL  - 99
IS  - 2
PB  - Kluwer Academic Publishers
UR  - http://archive.numdam.org/item/CM_1995__99_2_129_0/
UR  - https://zbmath.org/?q=an%3A0877.11030
UR  - https://www.ams.org/mathscinet-getitem?mr=1351833
LA  - en
ID  - CM_1995__99_2_129_0
ER  - 
%0 Journal Article
%A Kim, Henry H.
%T The residual spectrum of $Sp_4$
%J Compositio Mathematica
%D 1995
%P 129-151
%V 99
%N 2
%I Kluwer Academic Publishers
%G en
%F CM_1995__99_2_129_0
Kim, Henry H. The residual spectrum of $Sp_4$. Compositio Mathematica, Volume 99 (1995) no. 2, pp. 129-151. http://archive.numdam.org/item/CM_1995__99_2_129_0/

1 Arthur, J.: On some problems suggested by the trace formula, in Lie group representations, II, Lecture Notes in Math. 1041 Springer-Verlag, 1984, pp. 1-49. | MR | Zbl

2 Borel, A. and Wallach, N.: Continuous cohomology, discrete subgroups, and representations of reductive groups, Annals of Math. Studies 94, Princeton University Press, Princeton, 1980. | MR | Zbl

3 Flicker, Y.: On the symmetric square: Applications of a trace formula, Trans. Amer. Math. Soc. 330(1) (1992), 125-152. | MR | Zbl

4 Gelbart, S.: Automorphic forms on Adele groups, Annals of Math. Studies, No 83 Princeton University Press, Princeton, 1975. | MR | Zbl

5 Gelbart, S. and Jacquet, H.: A relation between automorphic representations of GL(2) and GL(3), Ann. Sci. Ecole Norm. Sup. 11 (1978), 471-542. | Numdam | MR | Zbl

6 Gelbart, S. and Shahidi, F.: Analytic Properties of Automorphic L-functions, Perspectives in Mathematics, Vol 6, Academic Press, New York, 1988. | MR | Zbl

7 Goldberg, D.: Reducibility of induced representations for Sp(2n) and SO (n), to appear in Amer. J. Math. (1994). | MR | Zbl

8 Howe, R.: Automorphic forms of low rank, in Non-Commutative Harmonic Analysis, Lecture Notes in Math. 880, Springer-Verlag, 1980, pp. 211-248. | MR | Zbl

9 Ikeda, T.: On the location of poles of the triple L-functions, Comp. Math. 83 (1992), 187-237. | Numdam | MR | Zbl

10 Jacquet, H.: On the residual spectrum of GL(n), in Lie Group Representations II, Lecture Notes in Math. 1041, Springer-Verlag, 1983, pp. 185-208. | MR | Zbl

11 Jacquet, H. and Langlands, R.P.: Automorphic Forms on GL(2), Lecture Notes in Math. 114, Springer-Verlag, 1970. | MR | Zbl

12 Keys, C.D. and Shahidi, F.: Artin L-functions and normalization of intertwining operators, Ann. Scient. Ec. Norm. Sup. 21 (1988), 67-89. | Numdam | MR | Zbl

13 Kudla, S. and Rallis, S.: Poles of Eisenstein series and L-functions, in Festschrift in Honor of I.I. Piatetski-Shapiro, Part II, Vol. 3, Proc. Israel Mathematical Conf., 1990, pp. 81-110. | MR | Zbl

14 Kudla, S. and Rallis, S.: On the Weil-Siegel formula, J. Reine Angew. Math. 387 (1988), pp. 1-68. | MR | Zbl

15 Kudla, S., Rallis, S., and Soudry, D.: On the degree 5 L-function for Sp(2), Inv. Math. 107 (1992), 483-541. | MR | Zbl

16 Labesse, J.P. and Langlands, R.P.: L-indistinguishability for SL(2), Can. J. Math. 31(4) (1979), 726-785. | MR | Zbl

17 Langlands, R.P.: Euler Products, Yale University Press, Yale, 1971. | MR | Zbl

18 Langlands, R.P.: On the Functional Equations Satisfied by Eisenstein Series, Lecture Notes in Math. 544, Springer-Verlag, 1976. | MR | Zbl

19 Moeglin, C.: Orbites unipotentes et spectre discret non ramifie, Le cas des groupes classiques déployś, Comp. Math. 77 (1991), 1-54. | Numdam | MR | Zbl

20 Moeglin, C. and Waldspurger, J.L.: Décomposition spectrale et séries d'Eisenstein, paraphrase sur l'E-criture, Progress in Mathematics, Birkhäuser, 1994. | MR | Zbl

21 Piatetski-Shapiro, I. and Rallis, I.: Rankin triple L functions, Comp. Math. 64 (1987), 31-115. | Numdam | MR | Zbl

22 Piatetski-Shapiro, I. and Rallis, I.: A new way to get Euler products, J. Reine Angew. Math. 392 (1988), 110-124. | MR | Zbl

23 Schwermer, J.: On Euler Products and Residual Eisenstein Cohomology Classes for Siegel Modular Varieties, Preprint, 1993. | MR | Zbl

24 Shahidi, F.: On certain L-functions, Amer. J. Math. 103 (1981), 297-356. | MR | Zbl

25 Shahidi, F.: A proof of Langlands' conjecture on Plancherel measure; complementary series for p-adic groups, Ann. Math. 132 (1990), 273-330. | MR | Zbl

26 Shahidi, F.: Whittaker models for real groups, Duke Math. J. 47(1) (1980), 99-125. | MR | Zbl

27 Shahidi, F.: On the Ramanujan conjecture and finiteness of poles for certain L-functions, Ann. Math. 127 (1988), 547-584. | MR | Zbl

28 Shahidi, F.: Langlands' conjecture on Plancherel measures for p-adic groups, in Harmonic Analysis on Reductive Groups, Progress in Math. 101, Birkhauser, Boston, 1991, pp. 277-295. | MR | Zbl

29 Silberger, A.: Introduction to Harmonic Analysis on Reductive p-adic Groups, Math. Notes 23, Princeton University Press, Princeton, 1979. | MR | Zbl

30 Soudry, D.: The CAP representations of GSp(4, A), J. Reine Angew. Math. 383 (1988), 87-108. | MR | Zbl

31 Watanabe, T.: Residual automorphic representations of Sp 4, Nagoya Math. J. 127 (1992), 15-47. | MR | Zbl

32 Winarsky, N.: Reducibility of principal series representations of p-adic Chevalley groups, Amer. J. Math. 100(5) (1978), 941-956. | MR | Zbl

33 Arthur, J.: Eisenstein series and the trace formula, in Proc. Symp. in Pure Mathematics, Part I, Vol. 33, 1979, pp. 253-274. | MR | Zbl

34 Goldstein, L.J.: Analytic Number Theory, Prentice-Hall Englewood Cliffs, NJ, 1971. | MR | Zbl

35 Kim, H. and Shahidi, F.: Quadratic unipotent Arthur parameters and residual spectrum of Sp2n, Preprint. | MR | Zbl

36 Jantzen, C.: Degenerate principal series for symplectic and odd-orthogonal groups, Preprint, 1994. | MR | Zbl